# SDR ASMF202011015

- Difficulty date: October 1, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 59,527 hours, 32,238 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED SEVERAL NICKS ON RIGHT ENGINE INNER BARREL ACOUSTIC PANEL.  MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A NICK OF 0.187 LENGTH, 0.046 WIDTH FROM 2.5" DISTANCE OF AFTER EDGE OF INNER BARREL ACOUSTIC PANEL AT 12 HRS POSITION; NICK OF 0.250 LENGTH, 0.031 WIDTH FROM 10.062" DISTANCE OF FORWARD EDGE OF INNER BARREL ACOUSTIC PANEL BETWEEN 12 & 11 HRS POSITION; NICK OF 0.125 LENGHT, 0.015 WIDTH FROM 10.5" DISTANCE OF FORWARD EDGE OF INNER BARREL ACOUSTIC PANEL BETWEEN 12 & 11 HRS POSITION; NICK OF 0.406 LENGTH, 0.031 WIDTH FROM 9.218" DISTANCE OF FORWARD EDGE OF INNER BARREL ACOUSTIC PANEL AT 11 HRS POSITION.  THE WO 7058617 WAS ISSUED TO REPAIR THE DAMAGES DETECTED.  ULTRASONIC, TAP TEST AND DETAILED VISUAL INSPECTION ACCOMPLISHED NO DISBONDS OR CRACKS FOUND.  ORIGINAL THICKNESS 0.032, REMAINING 0.027, 0.026, 0.024 OUT OF LIMITS (ALL NICKS), IAW B737 SRM 54-10-01, ALLOWABLE DAMAGE 1, PARRAGRAPH 4 C (2) FIGURE 103 DETAIL C, NDTM PART 4 51-00-00 PROCEDURE 2, ART 1 51-05-01.  TAPTEST AND DETAIL VISUAL INSPECTION ACCOMPLISHED NO DISBOND OR ADDITIONAL DAMAGE WERE FOUND, IAW CV20-11098 REPAIR INSTRUCTIONS PARAGRAPH 3 & 4 AND B737 SRM 51-10-06 GENERAL TAP TEST & SRM 51-10-04 GENERAL DETAIL INSPECTION PROCEDURE.  PERMANENT REPAIRS ON INNER BARREL ACOUTIC PANEL WERE PERFORMED, IAW COLLINS MESSAGE NUMBER CV20-11098 AND SRM 54-10-01 REPAIR 7 PARAGRAPH 4, FIGURE 203.  LAYER OF ALUMINIZED EPOXY PRIMER WAS APPLIED, IAW SRM 54-10-01 REPAIR 7 PARAGRAPH 4 F, ALL CORRECT.
